MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 1610010
Medical Device Problem Codes Imprecision (1307); Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "loss of peep coded appeared.I checked all connections, everything was okay the mask had minimal leak at 7%.Then multiple error codes appeared really fast and the unit switched to cmv mode on its own and would not switch back to niv st" no health consequences or impact.However, because the respiratory technician was unable to change the mode, they removed this unit from service.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Investigation outcome: hamilton medical ag has received a customer complaint regarding a hamilton-c1 ventilator showing loss of peep codes, minimal leak at 7% and multiple error codes appeared really fast and the unit switched to cmv mode on its own and would not switch back to niv st".This record contains information on patient involvement.Although medical intervention was required (ventilation replacement), neither harm to patient nor user or third party was reported.The ventilator alarmed and automatic mode transition were most likely caused by a temporary loss or degradation of flow measurement rather than a confirmed hardware defect.The issue could not be reproduced during service testing, supporting the likelihood of an intermittent or setup-related problem such as improper connection or tubing obstruction.No hardware fault was identified.Therefore, this case is considered as closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key24330223
Report Number3001421318-2026-00063
Device Sequence Number9754710
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)230119(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610010
Device Catalogue Number1610010
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown